Publication
Title
The normal distribution as appropriate model of developmental instability in **Opuntia cacti** flowers
Author
Abstract
Language
English
Source (journal)
Journal of evolutionary biology. - Basel
Publication
Basel : 2009
ISSN
1010-061X
Volume/pages
22:6(2009), p. 1346-1353
ISI
000265893500020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.06.2009
Last edited 23.11.2018
To cite this reference